# SDR SWI2025F01164

- Difficulty date: March 21, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE ACTUATOR BEAM AT WS140 (NO.4) IS CHAFED.  REPAIRED RT INBD FLAP VANE ACTUATOR BEAM AT WS140 (NR 4) AND COMPLIED WITH ALL STEPS REO 670-57-52-257 REV-A.  COMPLIED WITH TASK CARD 51-900-1002-SKY..
